# SDR A6WA201441666

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N449
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 9 HAS CORROSION AT FS 615.  REPAIRED FLOOR BEAM AT RBL 9 AT FS 615 IAW STS EA15-2014-134.
